Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Further generalizations of the Nehari inequalities


Author: Duane W. DeTemple
Journal: Trans. Amer. Math. Soc. 205 (1975), 333-340
MSC: Primary 30A34
DOI: https://doi.org/10.1090/S0002-9947-1975-0364622-9
MathSciNet review: 0364622
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Inequalities of the Nehari type are obtained for bounded univalent functions on the unit disc, including a form which depends upon the parameters $ a$ and $ d$, where $ d = f(a)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A34

Retrieve articles in all journals with MSC: 30A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0364622-9
Keywords: Univalent functions, bounded univalent functions, Grunsky inequalities, Nehari inequalities
Article copyright: © Copyright 1975 American Mathematical Society